Lancaster EPrints

Primal cutting plane algorithms revisited

Letchford, A N and Lodi, A (2002) Primal cutting plane algorithms revisited. Mathematical Methods of Operational Research, 56 (1). pp. 67-81. ISSN 1432-2994

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Mathematical Methods of Operational Research
Departments: Lancaster University Management School > Management Science
ID Code: 43632
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 19:02
Refereed?: Yes
Published?: Published
Last Modified: 07 Jan 2015 16:25
Identification Number:

Actions (login required)

View Item